# SDR COMA0010066

- Difficulty date: May 13, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1256
- Aircraft time: 20,257 hours, 20,975 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: MS35061
- Condition: Shorted
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, D

## Discrepancy

MECHANIC NOTICED SMOKE COMING FROM THE GPU PLUG WHILE AIRCRAFT WAS PARKED AT THE GATE.  REPLACED THE EXTERNAL POWER RECEPTACLE AND MULTIPLE AVIONICS COMPONENTS DUE TO CONTAMINATION FROM FIRE EXTINGUISHER CHEMICALS.
